Problems for the middle school

Athmaraman, R. (2014) Problems for the middle school. At Right Angles, 3 (1). pp. 68-70. ISSN 2582-1873

[img] Text - Published Version
Download (272kB)
Item Type: Articles in APF Magazines
Authors: Athmaraman, R.
Document Language:
Language
English
Uncontrolled Keywords: Perfect square, Mathematical problem
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University Publications > At Right Angles
Full Text Status: Public
URI: http://publications.azimpremjifoundation.org/id/eprint/3081
Publisher URL:

Actions (login required)

View Item View Item